# SDR SIMA20240413001

- Difficulty date: April 13, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N309JR
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000875
- Aircraft time: 7,434 hours, 5,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT PAX LIGHT STRIP DISCOLORED ON PAX LIGHT STRIP AT THE FRONT OF CENTER WALKWAY (JUST AFT OF WARDROBE) COMPLETE: REPLACED DISCOLORED EMERGENCY PHOTOLUMINESCENT PAX LIGHT STRIP AT FRONT OF WALKWAY (AFT OF WARDROBE) WITH NEW PHOTOLUMINESCENT LIGHT STRIP IAW AMM 33-50-21
